Please help. Abilify stopped to try to stop restless leg syndrome. Going through terrible withdrawal from abilify... anxiety, depression, racing thoughts etc. Now neurologist started titrating me up on a new med for me, lamictal. Yesterday I started 100 mg/day. Another new med for me was started for me a few days ago for my terrible anxiety and panic attacks I'm now experiencing from the abilify withdrawal. It is .5 mg clonazepam I can take up to 2 mg of that per day. I've also been prescribed Adderal XR since January to help with my treatment resistant depression. Before January I had been taking Ritalin for 10 years. Then I switched to adderal xr (60 mg/day). With all this anxiety I cut my Adderal dose to 30 mg/day about 10 days ago. Now the psych doc wants me to wean completely off the Adderal. I cut down to 20 mg/day tomorrow. I take 60 mg of Cymblata. I would really appreciate your input on this treatment plan. Or should I be hospitalized to endure all these med changes? Thanks
Neurologist took me off 5 mg Abilify I have been taking for over 10 yrs as an add on to cymbalta?
- 29 Aug 2017 by jeannealyce
- 26 September 2018 (8 weeks ago)
- abilify, cymbalta, depression, anxiety, restless legs syndrome, generalized anxiety disorder, major depressive disorder, withdrawal, neurology
Jeanne; It really does sound like this doctor does know what she or he is doing that Lamactil is much stronger for the replacement of the Abilify and then adding the Clonazepam You should start to feel better as soon as these medications start to kick in. And when you stop like the Adderall, and the other 2 they don't stop just that day so you have those leaving your system as the others are slowly being added to your system. I do think that a lot of this is also the anxiety of all these medications being changed after all this time but they really look like all of the new ones should do even better than the ones you have been on so long. You really should be fine just remember to try not to think a lot about it just make sure you're doing what you are supposed to do. And know that you're going to have some ups and downs at times. BUT BY ALL MEANS, IF YOU FEEL TOO BAD, OR FELL LIKE YOU MAY HURT YOURSELF CALL 911 AND TAKE ALL YOU MEDICATIONS WITH YOU TO THE HOSPITAL. But if you can get ahold of it you really should start to notice a difference in just a few days meaning more in control. I hope this will help you some. It's never easy to have things change on us but knowing the medication this looks like a pretty fair swap. Also if nothing else call the doctor making all the changes if need be. I wish you the best and know you can do this. But like I said if you feel you may do something get the hospital. all my best to you. I am sure you're going to be just fine.
I take Abilify and have been since it came out-at least 10-12 years. I take the highest recommended dose of 30mg. I also take Lamictal. Did you start at 100mg of lamictal? It's recommend to start at 25mg for 2 weeks, then double that and so on, because of the deadly rash you can get from it. Just curious.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 9 Jan 2015 • 3 answers
Updated 27 Mar 2017 • 2 answers
Updated 1 Jun 2018 • 3 answers
Updated 15 Mar 2018 • 1 answer
I have been taking 60mg of Cymbalta once a day for over 10 yrs. For the past week I have been having
Updated 16 Jul 2018 • 3 answers